Important Update: All stock items are dispatched the same day if order is completed before 3pm Mon/Thu and 12pm on Fridays.



Lemsip Max Cold & Flu 16 Capsules

Regular price £3.99

Tax included.

For Fever, Headaches, Blocked Nose, Body Aches, Sore Throat

Paracetamol, Caffeine, Phenylephrine Hydrochloride For the symptomatic relief of colds and flu. Ingredients (per capsule): Paracetamol 500mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per capsule): Caffeine 25mg, Action: Stimulant, Relief of... Tiredness and sleepiness Ingredients (per capsule): Phenylephrine hydrochloride 6.1mg, Action: Decongestant, Relief of... Blocked nose

Lemsip and sword symbol are trade marks

Advisory/Years: 16

Note: Maximum of 1 per order per customer.